Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

prototype101

Member
  • Posts

    10
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

712 profile views
  1. So my derm switched me from Tretinoin to Benzaclin. Reading up on Benzaclin it sounds like it's more for acne than red marks. Right now I don't have any acne but just a whole lot of red marks. Am I suppose to use Benzaclin on my whole face like Tretinoin or just spot treat it?
  2. I know some of you are trying to keep his mom positive by saying the first pill pretty much cured you. But I would just like to state that it may take a while for accutane to actually start helping. My first two, three months I looked horrible and I thought it was not working. I stuck with it anyway and I'm glad since after 6 months of being on it, I don't have any visible pimples anymore. Although I do have like tiny little bumps which look a lot more like a bug bit me from time to time that di
  3. I had these during the middle of my accutane course. I'm about 2 months off accutane and using tretinoin and I still have it.
  4. So I was on a 6 month course of accutane and after it I was left with quite a lot of red marks. My derm recommended me to go on tretinoin (retin-a). It's been 2 months now and my skin hasn't gotten worse or better. I had two or three pimples since then which died within a day or two, don't know if it was the tretinoin or accutane but I was happy it died so fast. Although the red marks from my accutane course are still there but it's less bumpy. Also I think I have what appears to be two milia st
  5. So I just finished my extended course of accutane. The last month I only had a small break out which consisted of two tiny pimples. Now all I have left are bumpy red scars. So my derm gave me tretinoin. Has anybody tried this? Also, is it good to use moisturizer over the tretinoin at night?
  6. The past few days around my stomach area's been having a burning sensation. Like it's an acidic feeling in it. It doesn't hurt but it's like I feel hungry. But even when I eat and finish my meals, I usually feel full but lately it's been not. It's like I'm never full. Is there anything wrong or is this a common side effect? By the way I'm on my 5th month.
  7. So my sister and I got in a fight and she proceeded to scratch me making a three inch wide cut and another small one on top on my forehead. Last time she did this my arm it's been 10 years and my scar's still here. Since I'm on accutane and my skin is more vulnerable, is this going to leave a really bad scar on my forehead?
  8. During the past week my scars have suddenly become very visible and red. It wasn't like this just a month ago even though I was in hot, sunny places like the Caribbeans. I was still able to cover it up with concealer but now it's impossible. My skin looks like it got worse. Also I'm experiencing a tiny breakout, is all this normal in my third month on accutane?
  9. Wow thought I was the only one, but how long does it take to actually go away? One of mine has been on my face for nearly a month.
  10. Is it okay to steam your face while on accutane? Also would it be wise to use lemon juice on your face?
×